# SDR DALA2022070104611

- Difficulty date: June 28, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 66,920 hours, 22,036 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:611. CORRECTIVE ACTION: OPS NORMAL AT GATE. CYCLED DOOR ARMING LEVER THRU SEVERAL OPERATIONS. NTF. (2297290)
